# SDR AALA970635

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 2330 · Entertainment System
- Part: Vcr Player
- Part number: RDAV1113
- Condition: Electrical Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 142 - EN ROUTE JFK/LHR, DURING CRUISE, ELECTRICAL ODOR NOTED COMING FROM MAIN VIDE SYSTEM OPPOSITE BUSINESS CLASS GALLEY.  TURNED OFF VIDEO UNIT NR 1 AND ODOR WENT AWAY.  AIRCRAFT PROCEEDED TO LHR AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 MAIN VCR PLAYER.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ODOR NOTED.  (M)
